# SDR 08FDEA04912

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634235
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STATION 1030 FUSELAGE FRAME DAMAGED AT STR 26L.  REMOVED FRAME DAMAGE STA 1030 STR 26L REF SRM 51-40-3 FIG 1 PGS 1-6. FORMED   DOUBLER REF SRM 51-20-1 PG 1 HEAT TREAT DOUBLER TRACKING 2008-11-129. REMOVED   INTERCOSTAL STA 1030, INSTALALED INTERCOSTAL STA 1030 STR 24-26L REF SRM 51-30-2   PGS 1-17. FABRICATED REPAIR DOUBLER REF SRM 51-40-3 FIG 1. TREATED PRIMED REPAIR   DOUBLER REF SRM 51-10-2   MM 51-30-151-7. INSTALLED REPAIR DOUBLER REF SRM 51-40-3   FIG 1.
